# SDR ASAA2017021319803

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 26,901 hours, 8,055 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE J9 HARNESS DAMAGED. PUNCTURED INTO HARNESS CORE NEAR CJ9 CONNECTION.  ACFT GROUNDED. ALT DEACTIVATION USED IAW CH 5 TABLE 3 ITEM 1 AND 3 05-07-01.  REMOVED AND REPLACED THE J9 HARNESS IAW AMM 73-21-06. ALL TESTS PASSED. OPS CHECKED GOOD.
